# SDR CA970421049

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6898735
- Condition: Cracked
- Location: Engine
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL NOZZLE CRACKED BEYOND LIMITS.  REPLACED.
